# SDR RAIA990304

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Part time: 6,939 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7461 - BHM - MAIN CARGO BAY SMOKE LIGHT ILLUMINATED.  MAINTENANCE REPLACED MAIN CARGO BAY SMOKE DETECTOR.  (M)
